# SDR QXEA200700207

- Difficulty date: February 14, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 19,116 hours, 27,534 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ50970
- Part serial: 1807F
- Condition: Malfunctioned
- Location: Windshield Heat
- Part time: 299 hours, 446 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2190, LEFT WINDSHIELD HOT CAUTION ILLUMINATED ON TAXI OUT WITH HEAT SELECTOR SET TO NORM.  AS PER MTX CONTROL RESET THE SWITCH AND THE CAUTION LIGHT CAME ON AGAIN AFTER 30 SECONDS.  LIGHT EXTINGUISHES IMMEDIATELY WHEN SELECTED TO WARM UP.  MAINTENANCE REPLACED 3041-K6 AND 3041-K9 RELAYS.  REPLACED CAPTAINS WINDSHIELD HEAT CONTROLLER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
